Asymptotics and Bounds for Multivariate Gaussian Tails

Hashorva, Enkelejd (2005). Asymptotics and Bounds for Multivariate Gaussian Tails. Journal of theoretical probability, 18(1), pp. 79-97. Springer 10.1007/s10959-004-2577-3

[img]
Preview
Text
10959_2004_Article_2577.pdf - Published Version
Available under License Publisher holds Copyright.

Download (193kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

0894-9840

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

29 Aug 2018 15:23

Last Modified:

23 Oct 2019 16:55

Publisher DOI:

10.1007/s10959-004-2577-3

BORIS DOI:

10.7892/boris.117477

URI:

https://boris.unibe.ch/id/eprint/117477

Actions (login required)

Edit item Edit item
Provide Feedback